# SDR USAA051290

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED AT 328, CORROSION AROUND CLIP NUT HOLES RBL 10 TO Z-ANGLE AT FWD SER.  CLEANED CORROSION ALODINED AND PRIMED EXCEPT RBL 21 (OUT OF SRM LIMITS) IAW SRM 51-10-51, TR53-15-01B, DEFECT SIZE: .500 DIA CORRODED AREAS.
